# SDR AWXA0001628

- Difficulty date: April 24, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 48,622 hours, 34,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG W/W PRESSURE WEB CRACKED AT BS 663 APPROX BL 32.  REMOVED UPPER ATTACH CHANNEL; TRIMMED OUT DAMAGED PORTION OF WEB; FABBED REPAIR -1 DOUBLER, -2 FILLER AND -3 STIFFENER; TREATED AND PRIMED REPAIR PARTS; INSTALLED REPAIR AND THE UPPER ATTACH CHANNEL IAW AWA ER 03-5716-01101-SSIA.
